Facebook Instagram Twitter RSS Feed Back to top

A Subclass of uniformly convex functions and a corresponding subclass of starlike function with fixed coefficient associated with $q$-analogue of Ruscheweyh operator

In: Mathematica Slovaca, vol. 69, no. 4
Shahid Khan - Saqib Hussain - Muhammad A. Zaighum - Maslina Darus
Detaily:
Rok, strany: 2019, 825 - 832
O článku:
Making use of Ruscheweyh $q$-differential operator, we define a new subclass of uniformly convex functions and corresponding subclass of starlike functions with negative coefficients. The main object of this paper is to obtain, coefficient estimates, closure theorems and extreme point for the functions belonging to this new class. The results are generalized to families with fixed finitely many coefficients.
Ako citovať:
ISO 690:
Khan, S., Hussain, S., Zaighum, M., Darus, M. 2019. A Subclass of uniformly convex functions and a corresponding subclass of starlike function with fixed coefficient associated with $q$-analogue of Ruscheweyh operator. In Mathematica Slovaca, vol. 69, no.4, pp. 825-832. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0271

APA:
Khan, S., Hussain, S., Zaighum, M., Darus, M. (2019). A Subclass of uniformly convex functions and a corresponding subclass of starlike function with fixed coefficient associated with $q$-analogue of Ruscheweyh operator. Mathematica Slovaca, 69(4), 825-832. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0271
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 19. 7. 2019